# SDR CALA2014081491990

- Difficulty date: August 13, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 41,473 hours, 17,976 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 41R FOUND CORRODED BEYOND LIMITS AT FRAME 63 - 64.  R & R STRINGER 41R FROM SPLICE FRAME 68 TO 63 IAW SRM 51-42-11.
